... working so my dr just switched me to Brintellix 20 mg. Second day without the Viibryd and I'm constantly having the all over itching I would get if I took a dose too late. I've been trying Benadryl but that only helps a tiny bit. I feel like I fell asleep in a bed of poison ivy like it's debilitating. Can anyone shed some light as to how long I'll be suffering with this?
As a user of both, Viibryd for 3 years, and now Brintellix for 2 years, I can say that changing from one to the other with no tapering is going to be awful.
Viibryd will give you "brain zaps" as you get off, while Brintellix will give you nausea as you get on it. The itching is a side-effect from either (SSRIs can do that). Talk to your doctor and try topical Benadryl.
Even after two years on Brintellix I get some bad itching on my back. The problem is that I have an unknown skin condition (docs words, not mine) on my back, so I am not typical.
The bottom line is that the itching is not unusual, but the severity you describe is. Talk to your doctor.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2014 • 4 answers
Posted 29 Dec 2014 • 3 answers
Posted 10 Jan 2015 • 1 answer
Posted 10 Apr 2015 • 2 answers
Posted 4 Jun 2015 • 10 answers